Advertisement

Generalized mildly nonlinear complementarity problems for fuzzy mappings

  • Eisa A. Al-Said
  • Muhammad Aslam Noor
Article
  • 32 Downloads

Abstract

In this paper, we introduce and study a new class of generalized mildly nonlinear complementarity problems for fuzzy mappings. We use the change of variables technique to establish the equivalence between the generalized mildly nonlinear complementarity problems and the Wiener-Hopf equations. This equivalence is used to suggest and analyze a number of iterative algorithm for solving the generalized mildly nonlinear complementarity problems.

AMS Mathematics Subject Classification

90C20 49J40 

Key word and phrases

Complementarity problems Wiener-Hopf equations fuzzy mappings iterative algorithms fixed points convergence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    K. Ahmad, K. R. Kazmi and N. Rehman, Fixed-point technique for implicit complementarity problem in Hilbert Lattice, J. Opt. Theory Applic.93 (1997), 67–72.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    S. Chang, Variational Inequality and Complementarity Problem Theory with Applications, Shanghi Scientific and Tech. Literature Publishing House, Shanghi, 1991.Google Scholar
  3. 3.
    S. Chang and N.J. Huang, Generalized complementarity problems for fuzzy mappings, Fuzzy Sets and System55 (1993), 227–234.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    R.W. Cottle and G.B. Dantzig, Complementarity pivot theory of mathematical programming, Linear Algebra Applic.1 (1968), 163–185.MathSciNetGoogle Scholar
  5. 5.
    R.W. Cottle, J.P. Pang and R.E. Stone, The Linear Complementarity Problem, Academic Press, London 1992.MATHGoogle Scholar
  6. 6.
    D. Dubois and H. Prade, Fuzzy Sets and Systems, Theory and Applications, Academic Press, London, 1980.Google Scholar
  7. 7.
    N. Huang and W. Zhang, Completely generalized mildly nonlinear complementarity problems for fuzzy mappings, Korean J. Comput. Appl. Math.4 (1997), 249–261.MATHMathSciNetGoogle Scholar
  8. 8.
    G. Isac, Complementarity Problems, Lecture Notes in Math. Vol. 1528, Springer-Verlag, Berlin, 1993.Google Scholar
  9. 9.
    C.E. Lemke, Bimatrix equilibrium points and mathematical programming, Management Sci.11 (1965), 681–689.CrossRefMathSciNetGoogle Scholar
  10. 10.
    S.B. Nadler, Multi-valued it contraction mappings, Pacific J. Math.30 (1969), 475–488.MATHMathSciNetGoogle Scholar
  11. 11.
    M.A. Noor, Iterative methods for a class of complementarity problems, J. Math. Anal. Appl.133 (1988), 366–382.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    M.A. Noor, Fixed point approach for complementarity problems, J. Math. Anal. Appl.133 (1988), 437–448.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    M.A. Noor, Some recent advances in variational inequalities, Part I, basic concepts, New Zealand J. Math.26 (1997), 53–80.MATHMathSciNetGoogle Scholar
  14. 14.
    M.A. Noor, Some recent advances in variational inequalities, Part II, other concepts, New Zealand J. Math.26 (1997).Google Scholar
  15. 15.
    M.A. Noor and E.A. Al-Said, An iterative technique for generalized strongly nonlinear complementarity problems, Appl. Math. Lett. (1998).Google Scholar
  16. 16.
    M.A. Noor, K.I. Noor and Th. M. Rassias, Some aspects of variational inequalities, J. Comput. Appl. Math.47 (1993), 285–312.MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    R.J. Plemmons, M-matrix characterisation, I: Nonsingular M-matrices, Linear Appl.18 (1977), 175.MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    R.S. Verga, Matrix Iterative Analysis, Prentice-Hall, Englewood Cliffs, N.J., 1962.Google Scholar
  19. 19.
    L.A. Zadeh, Fuzzy sets, Inform. and Control8 (1965), 338–353.MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    H.J. Zimmermann, Fuzzy Set Theory and its Applications, Kluwer Academic, Dordrecht-Boston, 1988.Google Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 1998

Authors and Affiliations

  1. 1.Department of Mathematics, College of ScienceKing Saud UniversityRiyadhSaudi Arabia

Personalised recommendations